Coupled bulk-surface free boundary problems arising from a mathematical model of receptor-ligand dynamics

Elliott, CM, Ranner, T orcid.org/0000-0001-7682-3175 and Venkataraman, C (2017) Coupled bulk-surface free boundary problems arising from a mathematical model of receptor-ligand dynamics. SIAM Journal on Mathematical Analysis, 49 (1). pp. 360-397. ISSN 0036-1410

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017, SIAM. Unauthorized reproduction of this article is prohibited. This is an author produced version of a paper published in SIAM Journal on Mathematical Analysis. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Receptor-ligand dynamics , bulk-surface PDEs , free boundary problems , bulk-surface finite elements
Dates:
  • Published: 8 February 2017
  • Accepted: 4 November 2016
  • Published (online): 8 February 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 25 Nov 2016 12:43
Last Modified: 03 Dec 2018 13:43
Published Version: http://doi.org/10.1137/15M1050811
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: https://doi.org/10.1137/15M1050811

Share / Export

Statistics